RUS  ENG
Full version
JOURNALS // Itogi Nauki i Tekhniki. Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory // Archive

Itogi Nauki i Tekhniki. Sovrem. Mat. Pril. Temat. Obz., 2024 Volume 235, Pages 78–86 (Mi into1310)

Asymptotic formulas for magnetization and chemical potential of ferromagnetic metals at low temperatures

N. B. Melnikova, B. I. Reserb

a Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics
b Institute of Metal Physics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Explicit expressions for the coefficients in the $T^2$-law for the magnetic moment and chemical potential in Stoner's theory are obtained in the case of an arbitrary electron density of states. A generalization of Stoner's ferromagnetism criterion is given in terms of spin-polarized electron densities of states. The proof is based on the asymptotic expansion of the integral with the Fermi function, which was previously used for free electrons.

Keywords: magnetization, temperature dependence, ferromagnetic metals, Fermi integral, Sommerfeld expansion, Riemann zeta function

UDC: 51-72, 511.331.1, 537.611.44

MSC: 41A60, 82D40

DOI: 10.36535/2782-4438-2024-235-78-86



© Steklov Math. Inst. of RAS, 2025